U.S. doctors online nowAsk doctors free
KS
A 33-year-old female asked:

32 had a tubal ligation a year ago. i have had 5 months of periods. on day 7,8,or 9 i will often have cramping &light pink discharge. what could cause that? could the tubal cause that? if it was something cancerous would it stop or be in a pattern?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Abnormal periods ?: After tubal ligation, menses are without external hormonal control, and with stress (emotional, or job related) ovulation may be delayed with consequent variation in blood flow. See your gyn physician for exam and ultrasound to make diagnosis. Polyps, fibroids, and sustained estrogen production w/o ovulation can cause symptoms presented.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 10, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.